# SDR ASAA0080096

- Difficulty date: January 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND GOUGES IN FUSELAGE SKIN FROM FS 170 TO 184, LONGERON 26R.  REPAIRED WITH INTERNAL AND EXTERNAL DOUBLERS IAW ASA EA 5330-01422.  (M)
